Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 106, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 6, 2011, 6:58 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 6:58 PM CDT (23:58 UTC)
- Expired
- Aug 6, 2011, 7:40 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 39 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 7:05 PM CDT | TSTM WND GST 45 | Symco, WI | |
| Aug 6, 7:18 PM CDT | TSTM WND GST 58 | 2 E Sugar Bush, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS53 KGRB 062358
SVRGRB
WIC087-115-135-070100-
/O.NEW.KGRB.SV.W.0106.110806T2358Z-110807T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 800 PM CDT
* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
CLINTONVILLE...OR 14 MILES SOUTHWEST OF SHAWANO...AND MOVING EAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO...CLINTONVILLE...RED RIVER...THORNTON...SUGAR BUSH...
EMBARRASS...ADAMS BEACH AND BEAR CREEK.
THIS WARNING EXTENDS THE WARNING THAT WAS ALREADY IN EFFECT FOR SHAWANO
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4485 8826 4460 8825 4443 8847 4454 8908
4486 8881
TIME...MOT...LOC 2356Z 278DEG 23KT 4469 8882
WIND...HAIL 60MPH <.75IN
$$
ECKBERG4 follow-up statements
630
WWUS53 KGRB 070013
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT SAT AUG 6 2011
WIC087-115-135-070100-
/O.CON.KGRB.SV.W.0106.000000T0000Z-110807T0100Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
713 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 800 PM
CDT...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF CLINTONVILLE...
OR 9 MILES SOUTHWEST OF SHAWANO...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
SHAWANO...BLACK CREEK...BELLE PLAINE...LEEMAN...NAVARINO...
BONDUEL...NICHOLS AND BRIARTON.
THERE HAS BEEN A PRELIMINARY REPORT OF A TREE DOWN OVER A ROAD NEAR
CLINTONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4453 8882 4478 8874 4479 8826 4460 8825
4443 8847
TIME...MOT...LOC 0012Z 278DEG 23KT 4468 8868
WIND...HAIL 60MPH <.75IN
$$
ECKBERG425
WWUS53 KGRB 070020
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
720 PM CDT SAT AUG 6 2011
WIC087-115-135-070100-
/O.CON.KGRB.SV.W.0106.000000T0000Z-110807T0100Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
720 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHAWANO...
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 800 PM
CDT...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF CLINTONVILLE...
OR 8 MILES SOUTH OF SHAWANO...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BLACK CREEK...LEEMAN...NAVARINO...NICHOLS...BRIARTON...HOFA PARK...
ANGELICA AND ROSE LAWN.
AT 718 PM...A TRAINED SPOTTER REPORTED A WIND GUST TO 58 MPH 2 MILES
EAST OF SUGAR BUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4453 8882 4466 8871 4469 8826 4466 8825
4460 8825 4443 8847
TIME...MOT...LOC 0020Z 278DEG 23KT 4467 8861
WIND...HAIL 60MPH <.75IN
$$
ECKBERG204
WWUS53 KGRB 070033
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
733 PM CDT SAT AUG 6 2011
WIC115-135-070042-
/O.CAN.KGRB.SV.W.0106.000000T0000Z-110807T0100Z/
WAUPACA WI-SHAWANO WI-
733 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO AND NORTHEASTERN
WAUPACA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA.
LAT...LON 4449 8867 4459 8857 4459 8842 4459 8827
4443 8847
TIME...MOT...LOC 0032Z 275DEG 39KT 4452 8835
$$
WIC087-070100-
/O.CON.KGRB.SV.W.0106.000000T0000Z-110807T0100Z/
OUTAGAMIE WI-
733 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
OUTAGAMIE COUNTY UNTIL 800 PM CDT...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BLACK CREEK...OR 18 MILES NORTH
OF APPLETON...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTH CENTRAL OUTAGAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4449 8867 4459 8857 4459 8842 4459 8827
4443 8847
TIME...MOT...LOC 0032Z 275DEG 39KT 4452 8835
WIND...HAIL 60MPH <.75IN
$$
ECKBERG456
WWUS53 KGRB 070040
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
740 PM CDT SAT AUG 6 2011
WIC087-070049-
/O.CAN.KGRB.SV.W.0106.000000T0000Z-110807T0100Z/
OUTAGAMIE WI-
740 PM CDT SAT AUG 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OUTAGAMIE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. WIND GUSTS OF 40 TO 50 MPH ARE STILL POSSIBLE ACROSS NORTHEAST
OUTAGAMIE COUNTY UNTIL 8 PM. IN ADDITION...SHOWERS AND THUNDERTORMS
WILL MOVE ACROSS OUTAGAMIE COUNTY THROUGH 8 PM. SOME OF THESE STORMS
ARE ALSO CAPABLE OF PRODUCING GUSTY...LOCALLY HEAVY RAIN AND SOME
MINOR STREET FLOODING IN URBAN AREAS.
LAT...LON 4449 8867 4459 8857 4459 8842 4459 8827
4443 8847
TIME...MOT...LOC 0039Z 278DEG 23KT 4465 8844
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:30 PM CDT, 3 hours 28 minutes earlier.
Area forecast discussion, Aug 6, 3:30 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SAT AUG 6 2011 .SHORT TERM...TONIGHT AND SUNDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A BROAD SURFACE LOW PRESSURE MOVING OVER THE SOUTHERN HALF OF MINNESOTA THIS AFTERNOON. NORTH OF THE LOW...LEAD SHORTWAVE IMPULSE IS GENERATING A CLUSTER OF SHOWERS AND STORMS THAT HAVE BEGUN TO PUSH INTO NORTH-CENTRAL WISCONSIN. THE STORMS REMAIN BELOW SEVERE LIMITS...BUT HAVE BEEN BUILDING INTO AN AREA OF 1K J/KG OF ML CAPE AND NO CIN OVER WEST CENTRAL WISCONSIN. NOT OUT OF THE QUESTION THAT AN ISOLATED DAMAGING WIND GUST COULD OCCUR THROUGH EARLY THIS EVENING OVER N-C WISCONSIN WITH ANY STORMS. ADDITIONAL STORMS HAVE BEGUN TO FIRE OVER THE U.P. ALONG A COOL FRONT WHICH CONNECTS TO THE SURFACE LOW. AS A SHORTWAVE TROUGH OVER THE PLAINS PUSHES A SURFACE LOW INTO THE STATE TONIGHT...THUNDERSTORM POTENTIAL IS THE MAIN FORECAST CONCERN. TONIGHT...OPERATIONAL MODELS NOT IN THE BEST OF AGREEMENTS WITH THE TRACK OF A SURFACE LOW ACROSS THE NORTHERN MISSISSIPPI VALLEY TONIGHT...SO STUCK WITH A MIDDLE OF THE ROAD APPROACH AND HPC'S PREFERRED GUIDANCE INCLUDING THE SREF AND GFS. SE MOVING SHORTWAVE TROUGH WILL DRIVE A SURFACE LOW FROM NORTHERN MISSISSIPPI VALLEY TO WEST-CENTRAL WISCONSIN. A LEAD SHORTWAVE IMPULSE WILL TRACK OVER FAR N-C WISCONSIN WITH SHOWERS AND STORMS THROUGH EARLY THIS EVENING AND HAVE EXPANDED AND INCREASED POPS OVER CENTRAL WISCONSIN TO ACCOUNT FOR A SOUTHWARD TREND TOWARDS THE INSTABILITY. AN ISOLATED DAMAGING WIND GUST CANNOT BE RULED OUT WITH THESE STORMS AS DAYTIME INSTABILITY LINGERS INTO THIS EVENING OVER NORTH-CENTRAL WISCONSIN. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP AHEAD OF THE LOW OVER CENTRAL MINNESOTA OR WESTERN WISCONSIN LATER THIS AFTERNOON OR EARLY THIS EVENING WHICH WILL TRACK ESE TOWARDS CENTRAL WISCONSIN THIS EVENING AND EASTERN WISCONSIN OVERNIGHT. DAYTIME INSTABILITY WILL SUBSIDE THIS EVENING AND GET PUSHED SOUTH...AND ELEVATED INSTABILITY WILL ALSO GRADUALLY WEAKEN WITH TIME. WILL STILL HAVE PLENTY FOR SHOWERS AND STORMS...WHICH COULD DROP SOME DECENT RAINFALL TOTALS...SMALL HAIL...AND MODERATELY GUSTY WINDS. SUNDAY...LOW PRESSURE MOVES OVER CENTRAL WISCONSIN INTO LOWER MICHIGAN. SHOWERS WILL BE LIKELY ALONG AND TO THE NORTH OF THE SURFACE LOW TRACK...FROM ABOUT WAUSAU TO GRB. CANNOT RULE OUT THUNDER AHEAD OF THE LOW EITHER...BUT SEVERE CHANCES LOOK TO BE EAST OF THE REGION. SHOWERS AND A FEW STORMS WILL BE SLOWLY EXITING IN THE AFTERNOON FROM WEST TO EAST WITH THE MOVEMENT OF THE SHORTWAVE TROUGH AXIS. LOWERED TEMPS ACROSS THE NORTH FIGURING CLOUDS AND SHOWER ACTIVITY WILL KEEP TEMPS COOL. HIGHS RANGING THROUGH THE 70S. .LONG TERM...MONDAY THRU NEXT SATURDAY. TRANSISTION INTO WNW UPPER FLOW CONTINUES DURING FIRST PART OF PERIOD AS SERIES OF SHORTWAVE TROFS MOVE ACROSS N GREAT LAKES REGION. TEMPS WILL AVERAGE A BIT BELOW NORMS WITH A COUPLE OF CHANCES OF PRECIP AHEAD OF TROFS. 06/12Z MODELS IN GENERAL AGREEMENT ON THIS TRANSITION AND OVERALL TIMING OF SHORTWAVES. SIGNIFICANT MODEL DIVERGENCE STARTS TO SHOW UP AT END OF PERIOD (AND BEYOND THIS FORECAST) WITH RESPECT TO LARGE UPPER LOW OVER HUDSON BAY. 06/12Z GFS BRINGS SLUG OF VERY COOL AIR INTO GREAT LAKES LATE IN THE WEEKEND AS LOBE OF ENERGY ROTATES ACROSS REGION. PREV GFS AND ECMWF SLIDE LOW E AND BUILD UPPER RIDGE BACK TOWARD CENTRAL PART OF CONUS. PREVIOUS FORECAST OVERALL WAS IN GOOD SHAPE THRU END OF THE WEEK SO LITTLE ADJUSTMENT WAS NEEDED. 06/12Z GFS MOS TEMP GUID SEEMED A COUPLE DEGS ON THE HIGH SIDE AFTER MONDAY FOR SEVERAL SITES. STAYED CLOSE TO PREVIOUS FORECAST TEMPS. DID ADJUST MAX TEMPS FOR MONDAY UP A DEG OR SO WITH WEAK WAA AND SOME SUN AHEAD OF LATE MON/TUE SYSTEM. && .AVIATION...THUNDERSTORM COMPLEX MOVING OVER NW WISCONSIN WILL APPROACH RHI AROUND MID-AFTERNOON AND EXIT BY EARLY THIS EVENING. ANTICIPATE A LULL IN THE ACTION THIS EVENING BEFORE LOW PRESSURE APPROACHES FROM THE WEST. MODELS HAVE VARIED TIMING IN REGARDS WHEN THE 2ND ROUND OF PRECIP ARRIVES. USED THE SREF/GFS TO APPROX. THIS TIMING...WHICH BRINGS SHOWERS AND THUNDERSTORMS INTO THE CENTRAL WISCONSIN TAF SITES DURING THE OVERNIGHT HOURS...AND INTO THE EASTERN TAF SITES LATE TONIGHT. SOME FOG POSSIBLE AT GRB/ATW BEFORE THE PRECIP ARRIVES. SHOWERS AND LOW CIGS/VSBYS TO LINGER INTO TOMORROW MORNING...THEN IMPROVING CONDITIONS TOMORROW AFTERNOON. && .MARINE...TRACK OF SURFACE LOW WILL BE CRITICAL TO POTENTIAL SMALL CRAFT ADVISORY CONDITIONS...WHICH ISNT NAILED DOWN YET BY THE LATEST GUIDANCE. CURRENT THINKING WILL BRING THE LOW ACROSS NW TO EC WISCONSIN...WHICH WILL KEEP A BAGGIER PRESSURE GRADIENT THROUGH TOMORROW...AND A LIGHTER WIND REGIME. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/JKL
Hazardous weather outlook, Aug 6, 2:28 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 228 PM CDT SAT AUG 6 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 228 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. ALTHOUGH AN ISOLATED DAMAGING WIND GUST WILL BE POSSIBLE OVER CENTRAL AND NORTH-CENTRAL WISCONSIN THROUGH THIS EVENING...MAINLY GUSTY WINDS TO 40 MPH...SMALL HAIL AND HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER CENTRAL AND NORTH-CENTRAL WISCONSIN THIS EVENING. LMZ521-522-541>543-071930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 228 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT. SOME OF THESE STORMS MAY PRODUCE GUSTY WINDS THAT POSE A HAZARD TO BOATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC/JKL
In the hours before
Special weather statement, Aug 6, 4:18 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 418 PM CDT SAT AUG 6 2011 WIZ018-019-062215- LANGLADE-LINCOLN- 418 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SPIRIT...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... IRMA AROUND 435 PARRISH BY 510 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Special weather statement, Aug 6, 5:11 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 511 PM CDT SAT AUG 6 2011 WIZ018-019-030-031-062315- LANGLADE-LINCOLN-MARATHON-SHAWANO- 511 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRMA TO MERRILL...SOUTHWEST TO HAMBURG AND MILAN...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... WAUSAU BY 535 PM CDT... RIB MOUNTAIN BY 540 PM CDT... WESTON BY 5405 PM CDT... MOSINEE BY 555 PM CDT... ANTIGO BY 610 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Special weather statement, Aug 6, 5:13 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE GREEN BAY WI 513 PM CDT SAT AUG 6 2011 CORRECTED TIME FOR WESTON WIZ018-019-030-031-062330- LANGLADE-LINCOLN-MARATHON-SHAWANO- 513 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRMA TO MERRILL...SOUTHWEST TO HAMBURG AND MILAN...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR...WAUSAU BY 535 PM CDT...RIB MOUNTAIN BY 540 PM CDT...WESTON BY 545 PM CDT...MOSINEE BY 555 PM CDT... ANTIGO BY 610 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TE
Local storm report, Aug 6, 5:25 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
525 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 1 NW MERRILL 45.19N 89.69W
08/06/2011 M42 MPH LINCOLN WI AMATEUR RADIO
&&
ECKBERGLocal storm report, Aug 6, 6:15 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
615 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HEAVY RAIN ROTHSCHILD 44.88N 89.61W
08/06/2011 M1.55 INCH MARATHON WI TRAINED SPOTTER
RECEIVED IN 1/2HR
&&
PATHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.